# SDR CA010515014

- Difficulty date: April 4, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 24,892 hours
- Engine: Pwa PT6A65B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Engine
- Condition: Failed
- Location: R Gearbox
- Part time: 25,153 hours, 1,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SPOOL DOWN NOTED TO BE VERY SHORT HIGH RESISTANCE TO TURNING REDUCTION GEAR BOX THROUGH PROP BLADES AND INTERNAL RUBBING DETECTED INDICATING INTERNAL PROBLEMS. - CAUSE TO BE DETERMINED UPON ENGINE TEAR DOWN. - ENGINE WAS INVOLVED IN A PROP STRIKE 10 DAYS (64 FLIGHT HOURS) EARLIER AND HAD JUST BEEN RETURNED TO REGULAR MAINTENANCE INTERVALS AFTER COMPLETING THE REQUIRED INCREASED INSPECTIONS REQUIRED BY THE ENGINE MANUFACTURER. - ENGINE TEAR DOWN SHOULD INDICATE THAT THE PROP STRIKE WAS THE CAUSE.
